Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 17, 2008, 4:54 PM EDT for 8 counties in Michigan. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2008, 4:54 PM EDT (20:54 UTC)
- Expired
- May 17, 2008, 5:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Gratiot County, MI, Ionia County, MI, Isabella County, MI, Kent County, MI, Mecosta County, MI, Montcalm County, MI, Newaygo County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 57 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 4:56 PM EDT | TSTM WND DMG | Howard City, MI | SEVERAL TREES DOWN |
| May 17, 5:14 PM EDT | TSTM WND DMG | Mcbride, MI | SEVERAL TREES DOWN |
| May 17, 5:27 PM EDT | TSTM WND DMG | Sumner, MI | 1 TREE KNOCKED DOWN |
| May 17, 5:39 PM EDT | TSTM WND DMG | 1 N Shepherd, MI | US-27 CLOSED DUE TO POWER LINE ACROSS HIGHWAY AT US-27 AND WALTON RD. |
| May 17, 5:46 PM EDT | TSTM WND GST 55 | Breckenridge, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 172054
SVRGRR
MIC057-067-073-081-107-117-123-139-172145-
/O.NEW.KGRR.SV.W.0022.080517T2054Z-080517T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT SAT MAY 17 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GRATIOT COUNTY IN CENTRAL MICHIGAN
ISABELLA COUNTY IN CENTRAL MICHIGAN
SOUTHERN MECOSTA COUNTY IN CENTRAL MICHIGAN
MONTCALM COUNTY IN CENTRAL MICHIGAN
EXTREME NORTHEASTERN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN
NORTHERN KENT COUNTY IN SOUTHWEST MICHIGAN
EXTREME NORTHEASTERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN
SOUTHERN NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 545 PM EDT
* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF ROSEBUSH TO GRANT...AND MOVING
SOUTHEAST AT 40 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
GRANT... NEWAYGO... STANWOOD...
ALTONA... MORLEY... MECOSTA...
WEIDMAN... ROSEBUSH... HOWARD CITY...
CASNOVIA... BLANCHARD... LAKEVIEW...
MOUNT PLEASANT... SPARTA... CEDAR SPRINGS...
EDMORE... SHEPHERD... MCBRIDE...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4382 8494 4382 8460 4349 8460 4347 8438
4335 8436 4312 8490 4313 8530 4294 8531
4294 8559 4321 8585 4321 8580 4329 8580
4330 8595 4335 8600
TIME...MOT...LOC 2054Z 313DEG 34KT 4378 8459 4329 8581
$$
MEADE1 follow-up statement
000
WWUS53 KGRR 172122
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
520 PM EDT SAT MAY 17 2008
MIC139-172130-
/O.CAN.KGRR.SV.W.0022.000000T0000Z-080517T2145Z/
OTTAWA MI-
520 PM EDT SAT MAY 17 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN OTTAWA
COUNTY HAS BEEN CANCELLED...
SEVERE WEATHER HAD EITHER WEAKENED OR MOVED OUT OF THE AREA. STAY
TUNED FOR THE LATEST WEATHER INFORMATION.
LAT...LON 4381 8494 4382 8460 4349 8460 4347 8438
4335 8436 4312 8490 4313 8530 4294 8531
4294 8559 4321 8580 4329 8580 4330 8595
4335 8600
TIME...MOT...LOC 2120Z 313DEG 34KT 4361 8434 4312 8556
$$
MIC057-067-073-081-107-117-123-172145-
/O.CON.KGRR.SV.W.0022.000000T0000Z-080517T2145Z/
ISABELLA MI-NEWAYGO MI-MECOSTA MI-MONTCALM MI-GRATIOT MI-KENT MI-
IONIA MI-
520 PM EDT SAT MAY 17 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EXTREME NORTHWESTERN IONIA...NORTHERN KENT...NORTHWESTERN
GRATIOT...MONTCALM...SOUTHERN MECOSTA...SOUTHERN NEWAYGO AND ISABELLA
COUNTIES...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHEPHERD TO ROCKFORD... AND MOVING SOUTHEAST AT 40
MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
NEWYAGO STATE PARK... BRIDGETON... CROTON...
GRANT... NEWAYGO... CASNOVIA...
LANGSTON... CEDAR LAKE... TURK LAKE...
CORAL... AMBLE... ENTRICAN...
TRUFANT... VESTABURG... PIERSON...
SIX LAKES... MCBRIDE... LAKEVIEW...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4381 8494 4382 8460 4349 8460 4347 8438
4335 8436 4312 8490 4313 8530 4294 8531
4294 8559 4321 8580 4329 8580 4330 8595
4335 8600
TIME...MOT...LOC 2120Z 313DEG 34KT 4361 8434 4312 8556
$$
MEADEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 3:32 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 17, 3:32 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 332 PM EDT SAT MAY 17 2008 LATEST UPDATE...ALL BUT AVIATION... .SYNOPSIS...(332 PM EDT SAT MAY 17 2008) AS COLDER AIR FROM CANADA FILTERS IN...THE WEATHER WILL REMAIN UNSETTLED OVER THE GREAT LAKES REGION INTO SUNDAY NIGHT. WHILE MAINLY DRY WEATHER IS EXPECTED FOR THE MIDDLE PART OF NEXT WEEK...THE COOL PATTERN IS EXPECTED TO PERSIST. && .SHORT TERM...(332 PM EDT SAT MAY 17 2008) (TONIGHT THROUGH MONDAY NIGHT) THE MAIN CHALLENGE OVER THE SHORT TERM DEALS WITH THE CHANCE FOR THUNDERSTORMS AND ANY SEVERE WEATHER POTENTIAL FOR TONIGHT. THE ATMOSPHERE IS CHARACTERIZED BY LOW FREEZING AND -20 DEG C LEVELS AND SEVERAL SHORTWAVES EMBEDDED IN A STRONGER NORTHWEST FLOW. ONE SHORTWAVE AS OVER THE U.P. AND TRACKING SOUTHEAST. THE CONVECTION AHEAD OF THIS WAVE LOOKS TO IMPACT MAINLY NORTHERN LOWER MICHIGAN. MY NORTHERN COUNTIES COULD SEE SOME OF THESE STORMS. WITH STEEP MID LEVEL LAPSE RATES AND STRONGER WINDS ALOFT AND ISOLATED SEVERE THUNDERSTORM COULD OCCUR. HOWEVER WITH A LACK OF LOW LEVEL MOISTURE IT APPEARS THE COVERAGE OF STRONGER CELLS WILL BE LIMITED. GIVEN THE LOW FREEZING LEVEL...ANY THUNDERSTORM THAT DOES FORM COULD PRODUCE PEA SIZE HAIL. THE STRONGEST SHORTWAVE ARRIVES AFTER 06Z TONIGHT. THIS FEATURE SHOULD IMPACT MAINLY MY SOUTHERN COUNTIES. THIS FEATURE IS RATHER ORGANIZED AS IT APPROACHES NRN MN WITH COLD CLOUD TOPS ON IR IMAGERY. ELEVATED INSTABILITY ARRIVES OVERNIGHT SO WE COULD SEE A THUNDER THREAT AS THIS WAVE PULLS THROUGH. I WILL RAISE POPS FOR THE CWA AND MENTION SOME THUNDER THROUGH MIDNIGHT. I DID NOT CHANGE MUCH WITH THE REST OF THE FORECAST. JUST SOME MINOR TEMPERATURE CHANCES. WE WILL NEED TO MONITOR THE FROST/FREEZE THREAT SUN NIGHT IF WE CAN CLEAR OUT AND DIMINISH THE WINDS. && .LONG TERM...(332 PM EDT SAT MAY 17 2008) (TUESDAY THROUGH FRIDAY NIGHT) LOOKS LIKE A PATTERN CHANGE FOR THE EXTENDED PERIOD. THE GFS HAS COME INTO MUCH BETTER AGREEMENT WITH THE ECMWF...WHICH HAS BEEN PRETTY CONSISTENT RUN-TO-RUN FOR A WHILE NOW. THEY SHOW THE CURRENT UPPER TROUGH OVER THE GREAT LAKES BEING REPLACED WITH A HIGH AMPLITUDE RIDGE OVER THE PLAINS AND UPPER MISSISSIPPI VALLEY. AS THE PATTERN CHANGES A WEAK SHORT WAVE WILL BE PASSING OVERHEAD ON TUESDAY. WE/RE GOING TO RETAIN THE MENTION OF CHC POPS FOR THIS FEATURE. AFTER THAT GOES BY A SFC HIGH WILL DEVELOP AND EXTEND FROM NEAR JAMES BAY SOUTH TO THE DEEP SOUTH. THAT WILL INITIALLY KEEP A COOL DRY CANADIAN AIRFLOW MOVING INTO THE CWA. THE NE WINDS WILL PROBABLY KEEP TEMPS BELOW AVERAGE FOR THE MIDDLE OF NEXT WEEK. BUT AS A SFC LOW IN THE PLAINS DEEPENS AND SOUTH FLOW STRENGTHENS HEIGHTS WILL GRADUALLY RISE AND SFC TEMPS WILL RESPOND BY CLIMBING INTO 70S BY SATURDAY. FORECAST SOUNDINGS SHOW A DRY PROFILE OVER THE REGION AND A CAPPING INVERSION COURTESY OF THE UPPER RIDGE. BECAUSE OF THIS WE DECIDED TO REMOVE POPS AFTER TUESDAY. THE SFC HIGH TO THE NORTH SHOULD BE IN CONTROL AND CONVECTION IS EXPECTED REMAIN WEST OF THE CWA. MEMORIAL DAY WEEKEND ACTUALLY LOOKS WARM AND SOMEWHAT SUNNY AT THIS POINT. && .MARINE...(332 PM EDT SAT MAY 17 2008) SCA TONIGHT THROUGH 18Z SUNDAY. WHILE WAVES AND WINDS WERE UNDER CRITERIA AT THIS TIME...AS COLDER AIR FLOWS IN OVER LAKE MI VALUES WILL BE INCREASING. ADDED SOME THUNDER TO THE HAZARDOUS WEATHER OUTLOOK FOR THE NEARSHORE WATERS. && .AVIATION...(132 PM EDT SAT MAY 17 2008) CU IS BUILDING RAPIDLY ACROSS INTERIOR PORTIONS OF SW LWR. WRN TAF SITES WILL LIKELY REMAIN RAIN FREE...UNTIL LATER TONIGHT WHEN ANOTHER SHORT WAVE DROPS SOUTH AND GIVES US A CHANCE OF LIGHT RAIN AGAIN. STEEP LAPSE RATES WILL GENERATE SOME THUNDER ACROSS INTERIOR LOWER MICHIGAN THIS AFTERNOON. ADDED VCTS TO THE TAF SITES. THUNDER THREAT WILL DIMINISH WITH SUNSET. GENERALLY VFR CONDITIONS EXPECTED. && .HYDROLOGY...(332 PM EDT SAT MAY 17 2008) NO HYDRO ISSUES EXPECTED SINCE ANY RAINFALL THROUGH THIS WEEKEND WILL BE LIGHT AND NOT SIGNIFICANT ENOUGH TO RESULT IN ANY HYDRO ISSUES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH 18Z SUN. && SYNOPSIS: MJS SHORT TERM: MJS LONG TERM: 93 MARINE MJS AVIATION: 93 HYDROLOGY: MJS
Hazardous weather outlook, May 17, 4:10 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 410 PM EDT SAT MAY 17 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-181100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 410 PM EDT SAT MAY 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTHWEST LOWER MICHIGAN. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH POSSIBLE. THE MAIN STORM MOTION WILL BE SOUTHEAST AT 35 MPH. CLOUD TO GROUND LIGHTNING AND A BRIEF HEAVY DOWNPOURS WILL ACCOMPANY ANY OF THE THUNDERSTORMS. IN ADDITION THERE IS AN INCREASED FIRE DANGER RISK THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN TOWARD THE END OF THE WEEK ON THURSDAY AND FRIDAY AS A WARM FRONT LIFTS TOWARD THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-181100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 410 PM EDT SAT MAY 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT CONDITIONS WILL BE HAZARDOUS TO SMALLER CRAFT BOTH THIS AFTERNOON AND TONIGHT AS WAVES ARE EXPECTED TO RUN BETWEEN 3 AND 5 FEET. THERE COULD A THUNDERSTORM THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WAVES WILL REMAIN IN THE 3 TO 5 FOOT RANGE INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE MJS
In the hours before
Special weather statement, May 17, 4:10 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 PM EDT SAT MAY 17 2008
MIZ038>040-043>046-050>052-056-057-172115-
CLARE-GRATIOT-ISABELLA-KENT-LAKE-MECOSTA-MONTCALM-MUSKEGON-NEWAYGO-
OCEANA-OSCEOLA-OTTAWA-
410 PM EDT SAT MAY 17 2008
...SPECIAL WEATHER STATEMENT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND ISOLATED THUNNDERSTORMS CONTAINING STRONG
GUSTY WINDS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF CLARE
TO ROTHBURY...MOVING SOUTHEAST AT 37 MPH.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
SEARS... HERSEY... FERRY...
STONY LAKE... NEW ERA... WOODLAND PARK...
HAWKINS... BROHMAN... PARIS...
DODGE LAKE... LAKE GEORGE... ROTHBURY...
LAKE... HESPERIA... WOODVILLE...
DUCK LAKE STATE PARK... MONTAGUE...
CHIPPEWA LAKE...
THESE SHOWERS ARE CAPABLE OF PRODUCING WINDS UP TO 50 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS. GUSTY
WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS
TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4407 8460 4349 8460 4348 8438 4344 8436
4297 8624 4313 8629 4337 8645 4357 8653
TIME...MOT...LOC 2010Z 302DEG 32KT 4400 8448 4351 8637
MEADELocal storm report, May 17, 4:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 PM EDT SAT MAY 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 7 SW BALDWIN 43.83N 85.95W
05/17/2008 LAKE MI EMERGENCY MNGR
SEVERAL TREES KNOCKED DOWN NEAR BIG STAR LAKE.
&&Special weather statement, May 17, 4:42 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 442 PM EDT SAT MAY 17 2008 MIZ039-040-043>046-050>052-056>059-064-172145- ALLEGAN-CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-MECOSTA-MONTCALM- MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA- 442 PM EDT SAT MAY 17 2008 ...STRONG GUSTY WINDS... AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND ISOLATED THUNDERSTORMS CONTAINING STRONG GUSTY WINDS ALONG A LINE EXTENDING FROM CLARE TO TWIN LAKE...MOVING SOUTHEAST AT 35 MPH. THE STRONGEST CELL IN THE LINE WAS LOCATED NEAR WHITE CLOUD IN NEWAYGO COUNTY. * LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... REEMAN... FREMONT... WHITE CLOUD... BRUNSWICK... DALTON... TWIN LAKE... HOLTON... LAKEWOOD CLUB... CHIPPEWA LAKE... RODNEY... BARRYTON... BIG RAPIDS... LAKE... BRINTON... STANWOOD... NEWAYGO... NEWYAGO STATE PARK... CLOVERVILLE... THESE STORMS ARE CAPABLE OF PRODUCING WINDS UP TO 50 MPH... ONE HALF INCH DIAMETER HAIL... .OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4316 8454 4268 8584 4339 8632 4387 8501 TIME...MOT...LOC 2040Z 310DEG 31KT 4389 8473 4335 8611 MEADE
Local storm report, May 17, 4:52 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
452 PM EDT SAT MAY 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG WHITE CLOUD 43.55N 85.77W
05/17/2008 NEWAYGO MI LAW ENFORCEMENT
SEVERAL TREES KNOCKED DOWN
&&The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 4:10 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta, Montcalm, Muskegon, Newaygo and 1 more | 65 min |
| May 17, 4:42 PM EDT | Special Weather Statement | GRR | Kent, Mecosta, Montcalm, Newaygo | 63 min |
| May 17, 5:35 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Ionia, Kent, Montcalm | 55 min |
| May 17, 6:07 PM EDT | Special Weather Statement | GRR | Ingham | 53 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.